# SDR SWAA2012083107208

- Difficulty date: August 29, 2012
- Submitted: September 4, 2012
- Operation: Air carrier
- Aircraft: N281WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36528
- Aircraft time: 18,764 hours, 11,136 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Part number: 141A651622
- Part serial: 1488
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR MACHINED BEAM CRACKED IN THE RADIUS AT HANDLE MECHANISM LOWER FORWARD INBOARD MOUNT BOLT.  REMOVED AND REPLACED R1 DOOR PER MM.
